Alert archive / Ohio / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 116, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jul 27, 2020, 3:55 PM EDT for Cuyahoga County, Ohio. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2020, 3:55 PM EDT (19:55 UTC)
- Expired
- Jul 27, 2020, 4:45 PM EDT
- In force
- 50 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Cuyahoga County, OH
The radar
The Cleveland radar (KCLE), 7 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 7.9 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 194 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1014 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- -5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
063
WUUS51 KCLE 271955
SVRCLE
OHC035-272045-
/O.NEW.KCLE.SV.W.0116.200727T1955Z-200727T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
355 PM EDT Mon Jul 27 2020
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Southwestern Cuyahoga County in northeastern Ohio...
* Until 445 PM EDT.
* At 355 PM EDT, a severe thunderstorm was located over North
Ridgeville, or near Elyria, moving east at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Cleveland, Parma, Lakewood, Westlake, North Olmsted, Parma Heights,
Rocky River, Brook Park, Berea, Fairview Park, Middleburg Heights,
Bay Village, Seven Hills, Brooklyn, Olmsted Falls, Independence,
Newburgh Heights, Brooklyn Heights, Cuyahoga Heights and Linndale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4136 8162 4135 8188 4136 8197 4151 8197
4154 8181 4154 8175 4157 8169
TIME...MOT...LOC 1955Z 252DEG 19KT 4140 8198
HAIL...<.75IN
WIND...60MPH
$$
Kahn2 follow-up statements
730
WWUS51 KCLE 272025
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
425 PM EDT Mon Jul 27 2020
OHC035-272045-
/O.CON.KCLE.SV.W.0116.000000T0000Z-200727T2045Z/
Cuyahoga OH-
425 PM EDT Mon Jul 27 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR CENTRAL CUYAHOGA COUNTY...
At 425 PM EDT, a severe thunderstorm was located over Lakewood, or
near Cleveland, moving east at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Cleveland, Parma, Lakewood, Garfield Heights, Parma Heights, Brook
Park, Seven Hills, Brooklyn, Independence, Newburgh Heights, Valley
View, Brooklyn Heights, Cuyahoga Heights and Linndale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4141 8163 4140 8164 4140 8181 4149 8182
4154 8175 4157 8169
TIME...MOT...LOC 2025Z 252DEG 19KT 4145 8178
HAIL...<.75IN
WIND...60MPH
$$
Kahn785
WWUS51 KCLE 272036
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
436 PM EDT Mon Jul 27 2020
OHC035-272046-
/O.EXP.KCLE.SV.W.0116.000000T0000Z-200727T2045Z/
Cuyahoga OH-
436 PM EDT Mon Jul 27 2020
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CUYAHOGA COUNTY WILL
EXPIRE AT 445 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However heavy rain is still possible with this
thunderstorm.
LAT...LON 4141 8163 4140 8164 4140 8181 4149 8182
4154 8175 4157 8169
TIME...MOT...LOC 2036Z 252DEG 19KT 4146 8173
$$
KahnWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 2:27 PM EDT, 1 hour 28 minutes earlier.
Area forecast discussion, Jul 27, 2:27 PM EDT, 1 hour 28 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 227 PM EDT Mon Jul 27 2020 .SYNOPSIS... A cold front associated with a low pressure centered in Quebec will move east across the area tonight. High pressure will build into the region on Tuesday. A weak boundary will approach the area from the north on Wednesday, but high pressure will quickly build back into the area for the end of the week. && .NEAR TERM /THROUGH TUESDAY NIGHT/... Primary concerns in the near term forecast are during the next couple hours as a cold front approaches the area from the northwest. Showers and thunderstorms have begun to develop along the prefrontal trough. Dewpoints across the area have risen into the 70s, creating very muggy conditions and very moist conditions for storms to develop in. Although widespread cloud cover can be seen on visible satellite imagery at this point, the atmosphere remains rather unstable with 1000-1500 J/kg of CAPE and strong low level lapse rates. A corridor of high DCAPE values exists ahead of the front, along with PWAT values near 2 inches. With a very moist system moving through the area, the primary concerns with this system remain heavy rainfall and gusty winds. With this environment, wet microbursts are possible in the strongest storms, resulting in locally strong and damaging winds. Overall flooding potential is rather limited as the ground is already rather dry across the area. Urban areas and other areas with poor drainage may see a potential for some ponding of water with the heaviest rainfall. Although storms have already begun to develop across the area, no significant cool down has begun. Temperatures are currently in the upper 80s to low 90s across the area. This, coupled with high dewpoints, has resulted in the heat index to be in the mid to upper 90s across the area. Showers may provide some brief relief to areas due to evaporative cooling, however the true relief will be once the front moves through Tuesday morning, bringing cooler and drier air. The front will pass through the area by Tuesday morning. Overnight low temperatures Monday will be in the mid to upper 80s. A few linger showers may stick around early Tuesday, but then primarily dry conditions will move in as high pressure builds in over the Great Lakes region again on Tuesday. High temperatures will be in the low to mid 80s with dewpoints in the low 60s. && .SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/... Low pressure will slowly rotate eastward from Ontario to Quebec Tuesday night through Wednesday. The associated weak cold front will sink south from the central Great Lakes into the area, stalling across the area late Wednesday. Pops increase into the slight chance/low chances range during the day Wednesday, but some upstream convection could sneak in late Tuesday night. The front washes out Wednesday night into Thursday, with pops decreasing. More diurnally driven pops may sneak up into the southeast part of the forecast area Thursday with the washed out boundary near, but better chances will stay south of the area through Thursday night. Highs Wednesday will reach the mid to upper 80s, with cooler temperatures in the upper 70s to mid 80s behind the front Thursday. && .LONG TERM /FRIDAY THROUGH SUNDAY/... The region will be on the periphery of ridging building east from the upper Midwest and an upper low/trough over NY/New England. Model solutions diverge a bit into the weekend, but consensus suggests low pressure tracking northeast through the Ohio valley Saturday night through Sunday, with increasing moisture and precip chances through the end of the weekend. Near normal temps generally expected through the period. && .AVIATION /18Z Monday THROUGH Friday/... VFR conditions still persist across the area. Showers and thunderstorms have begun to develop across the area, increasing cloud cover and reducing ceiling heights to near MVFR conditions. These storms are expected to become more widespread as the afternoon progresses. Decided to handle showers and thunderstorms in TEMPOs to account for reduced visibilities which may drop conditions to IFR temporally as heavy rainfall is expected. Timing of these showers in TAFs is still broad to account for timing uncertainty. Increased moisture in the atmosphere is expected to bring in lower ceilings which will range from VFR to MVFR heights throughout the day. Winds will remain from the southwest at 10 to 15 knots, gusting to 20 to 25 knots, locally higher with thunderstorms. The front will pass late tonight and conditions will dry out and winds will calm to 5 to 10 knots Outlook...Non-VFR possible into Tuesday with residual low stratus. Isolated showers and storms may result in non- VFR on Wednesday and Thursday. && .MARINE... Southwest winds will increase through the day ahead of an approaching cold front. Winds will generally be in the 15 to 20 kt range, with some 2 to 4 ft waves on the eastern basin with the longer fetch. Otherwise, generally 1 to 3 ft waves expected in the nearshore waters. The front cross the lake overnight, but winds will pick up again out of the southwest Tuesday and Tuesday night as high pressure tries to build across the lake. Generally westerly winds expected until a front moves south across the lake late Wednesday night through Thursday, stalling south of the lake Thursday into Friday. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Campbell NEAR TERM...Campbell SHORT TERM...Greenawalt LONG TERM...Greenawalt AVIATION...Campbell MARINE...Greenawalt
Hazardous weather outlook, Jul 27, 4:35 AM EDT, 11 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 435 AM EDT Mon Jul 27 2020 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ002-003-280845- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore-Southern Erie- 435 AM EDT Mon Jul 27 2020 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Showers and thunderstorms are expected across the area today and will produce heavy rainfall. There is a localized flood risk for the heavy rain, especially for areas that have repeating storms or in urban or poor drainage regions. The strongest storms will also have the potential to produce strong winds and, in some cases, reach severe limits. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ001-280845- Northern Erie- 435 AM EDT Mon Jul 27 2020 This Hazardous Weather Outlook is for northwest Pennsylvania. .DAY ONE...Today and tonight. Showers and thunderstorms are expected across the area today and will produce heavy rainfall. There is a localized flood risk for the heavy rain, especially for areas that have repeating storms or in urban or poor drainage regions. The strongest storms will also have the potential to produce strong winds and, in some cases, reach severe limits. There is a moderate swimming risk for the Lake Erie waters off Northwest Pennsylvania. Waves of 2 to 4 feet are expected today. Breaking waves and currents are expected. Stay away from dangerous areas like piers, breakwalls, and river outlets. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-280845- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 435 AM EDT Mon Jul 27 2020 This Hazardous Weather Outlook is for central Lake Erie, eastern Lake Erie and western Lake Erie. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 27, 1:53 PM EDT, 2 hours 2 minutes before
Special Weather Statement National Weather Service Cleveland OH 153 PM EDT Mon Jul 27 2020 OHZ006-008-017-018-271900- Seneca-Wood-Hancock-Sandusky- 153 PM EDT Mon Jul 27 2020 ...A STRONG THUNDERSTORM WILL AFFECT WESTERN SENECA...SOUTHWESTERN SANDUSKY...SOUTHERN WOOD AND NORTHERN HANCOCK COUNTIES... At 152 PM EDT, a strong thunderstorm was located over Leipsic, or 8 miles northeast of Ottawa, moving east at 35 mph. Wind gusts up to 50 mph and pea size hail are possible with this storm. Locations impacted include... Findlay, Fostoria, North Baltimore, McComb, Arcadia, Van Buren, New Riegel, Wayne, Bloomdale, Risingsun, Cygnet, Jerry City, Hoytville, Benton Ridge, West Millgrove, Bairdstown, Bascom and Kansas. If outdoors, consider seeking shelter inside a building. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4133 8327 4099 8325 4100 8388 4123 8388 TIME...MOT...LOC 1752Z 266DEG 29KT 4112 8395 Kahn
Special weather statement, Jul 27, 2:38 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Cleveland OH
238 PM EDT Mon Jul 27 2020
OHZ017-027-271945-
Wyandot-Hancock-
238 PM EDT Mon Jul 27 2020
...A STRONG THUNDERSTORM WILL AFFECT WYANDOT AND SOUTHERN HANCOCK
COUNTIES...
At 238 PM EDT, a strong thunderstorm was located over Bluffton,
moving east at 30 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Findlay, Upper Sandusky, Bluffton, Forest, Arlington, Rawson, Vanlue,
Marseilles, Carey, Mount Blanchard, Wharton, Benton Ridge, Jenera,
Mount Cory, Harpster, Kirby and Williamstown.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4100 8388 4101 8342 4099 8342 4099 8325
4070 8323 4070 8330 4069 8331 4069 8343
4070 8344 4071 8349 4082 8351 4082 8388
TIME...MOT...LOC 1838Z 261DEG 25KT 4087 8386
KahnSpecial weather statement, Jul 27, 2:47 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Cleveland OH
247 PM EDT Mon Jul 27 2020
OHZ007>009-018-019-271945-
Seneca-Huron-Erie-Ottawa-Sandusky-
247 PM EDT Mon Jul 27 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT OTTAWA...HURON...
ERIE...SENECA AND SOUTHEASTERN SANDUSKY COUNTIES...
At 246 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Kelleys Island to Sycamore. Movement
was east at 20 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Sandusky, Tiffin, Norwalk, Western Vermilion, Kelleys Island,
Bellevue, Clyde, Willard, New London, Plymouth, Green Springs,
Northern Milan, Milan, Wakeman, Bloomville, Castalia, Greenwich,
Monroeville, Marblehead and Attica.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4123 8318 4144 8287 4155 8284 4154 8284
4154 8272 4150 8274 4149 8271 4150 8270
4162 8272 4162 8271 4163 8267 4155 8270
4145 8269 4138 8250 4142 8235 4107 8234
4106 8244 4099 8244 4099 8324
TIME...MOT...LOC 1846Z 281DEG 19KT 4164 8269 4097 8319
KahnSpecial weather statement, Jul 27, 3:24 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Cleveland OH
324 PM EDT Mon Jul 27 2020
OHZ011-013-272015-
Geauga-Cuyahoga-
324 PM EDT Mon Jul 27 2020
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WESTERN GEAUGA AND
CUYAHOGA COUNTIES...
At 324 PM EDT, strong thunderstorms were clustered over Parma, or 10
miles south of Cleveland, moving east at 35 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Cleveland, Chardon, Parma, Cleveland Heights, Strongsville, North
Royalton, Solon, Warrensville Heights, South Russell, Highland Hills,
Chesterland, Garfield Heights, Shaker Heights, Maple Heights, South
Euclid, Parma Heights, Broadview Heights, Brook Park, Mayfield
Heights and Berea.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4135 8122 4135 8159 4133 8159 4129 8157
4127 8159 4128 8180 4141 8187 4157 8141
4157 8130 4164 8129 4164 8123
TIME...MOT...LOC 1924Z 249DEG 30KT 4135 8173
KahnSpecial weather statement, Jul 27, 3:37 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Cleveland OH
337 PM EDT Mon Jul 27 2020
OHZ009-010-018>020-027>030-272045-
Crawford-Seneca-Wyandot-Huron-Erie-Richland-Medina-Lorain-Ashland-
337 PM EDT Mon Jul 27 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HURON...NORTHERN
RICHLAND...ERIE...SOUTHEASTERN SENECA...CENTRAL MEDINA...NORTHERN
ASHLAND...EASTERN WYANDOT...CRAWFORD AND LORAIN COUNTIES...
At 337 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Vermilion to 6 miles west of
Bucyrus. Movement was east at 25 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Elyria, Mansfield, Medina, Ashland, Norwalk, Bucyrus, Upper Sandusky,
Strongsville, Brunswick, Galion, Shelby, Grafton, Willard, Ontario,
Wellington, Crestline, New London, Plymouth, Wakeman and New
Washington.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4071 8324 4099 8324 4134 8235 4135 8191
4134 8187 4127 8188 4128 8169 4123 8169
4071 8263
TIME...MOT...LOC 1937Z 289DEG 21KT 4135 8233 4081 8309
KahnLocal storm report, Jul 27, 3:38 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
338 PM EDT MON JUL 27 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 PM MARINE TSTM WIND 3 WNW VERMILION 41.43N 82.36W
07/27/2020 M46 MPH LEZ145 OH MESONET
MESONET STATION XVRM VERMILION.
&&
ANMThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 1:03 PM EDT | Special Weather Statement | CLE | Geauga | 57 min |
| Jul 27, 1:11 PM EDT | Special Weather Statement | CLE | Medina | 49 min |
| Jul 27, 1:33 PM EDT | Special Weather Statement | CLE | Ashland | 57 min |
| Jul 27, 1:53 PM EDT | Special Weather Statement | CLE | Hancock | 67 min |
| Jul 27, 2:07 PM EDT | Special Marine Warning | CLE | 83 min | |
| Jul 27, 2:38 PM EDT | Special Weather Statement | CLE | Hancock, Wyandot | 67 min |
| Jul 27, 2:47 PM EDT | Special Weather Statement | CLE | Erie, Huron, Seneca | 58 min |
| Jul 27, 3:18 PM EDT | Special Marine Warning | CLE | 87 min | |
| Jul 27, 3:21 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Lorain | 54 min |
| Jul 27, 3:24 PM EDT | Special Weather Statement | CLE | Cuyahoga | 51 min |
| Jul 27, 3:37 PM EDT | Special Weather Statement | CLE | Crawford, Huron, Medina, Richland | 68 min |
| Jul 27, 3:48 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Huron, Richland, Seneca | 42 min |
| Jul 27, 4:11 PM EDT | Special Weather Statement | CLE | Geauga, Trumbull | 64 min |
| Jul 27, 4:39 PM EDT | Areal Flood Advisory | CLE | Cuyahoga | 3 hr |
| Jul 27, 4:39 PM EDT | Special Weather Statement | CLE | Stark, Wayne | 66 min |
| Jul 27, 5:27 PM EDT | Areal Flood Advisory | CLE | Mahoning, Trumbull | 2 hr |
| Jul 27, 5:55 PM EDT | Special Weather Statement | CLE | Holmes | 20 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.